Immunization against whooping cough is not without its dangers. They depend more on the constitution of the child than on the toxicity of the vaccine. Three allergic children developed thrombocytopenic purpura following the subcutaneous injections of B. pertussis vaccine obtained from different sources. The onset of the purpura came as a surprise without any premonitory signs by which the condition could be foretold. In one case purpura appeared within ten days, in the second during the second week and in the third case during the third week after the final injections. The purpura can be attributed to the activation of a preexisting but latent hemorrhagic state in one child. But in the two other children it is necessary to look for the pathologic lesion engendered by the pertussis toxin. And from the rarity of thrombocytopenic purpura as a complication in immunization it is apparently dependent on the allergic constitution.